RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, Number 4(24), Pages 19–28 (Mi vkam304)  

MATHEMATICS

Nonlocal boundary-value problem for the generalized ller–Lykov moisture transport equation

S. Kh. Gekkieva

Institute of Applied Mathematics and Automation of Kabardin-Balkar Scientific Center of RAS, 360000, Nalchik, Shortanova st., 89 A, Russia

Abstract: The mathematical modeling of different process types, for example, particle diffusion in a turbulent plasma, the propagation of heat in a thin rod, moisture transfer in soil, problems in mathematical biology and control problems, entails solving nonlocal boundary value problems. The paper considers a nonlocal boundary-value problem for the Aller–Lykov moisture transfer equation with a Riemann–Liouville time fractional derivative. The equation under consideration is a generalization of the Aller–Lykov equation obtained by introducing the concept of the fractal rate of humidity change, which explains the presence of flows moving against the water potential. For the solution to the problem, an a priori estimate has been obtained by the method of energy inequalities in terms of the fractional Riemann–Liouville derivative, which implies the uniqueness of the solution.

Keywords: equation of moisture transfer, fractional Riemann–Liouville derivative, generalized Aller–Lykov equation, a priori estimate.

DOI: https://doi.org/10.18454/2079-6641-2018-24-4-19-28

Full text: PDF file (248 kB)
References: PDF file   HTML file

UDC: 517.95
MSC: 35E99
Received: 18.09.2018

Citation: S. Kh. Gekkieva, “Nonlocal boundary-value problem for the generalized ller–Lykov moisture transport equation”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, no. 4(24), 19–28

Citation in format AMSBIB
\Bibitem{Gek18}
\by S.~Kh.~Gekkieva
\paper Nonlocal boundary-value problem for the generalized ller--Lykov moisture transport equation
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2018
\issue 4(24)
\pages 19--28
\mathnet{http://mi.mathnet.ru/vkam304}
\crossref{https://doi.org/10.18454/2079-6641-2018-24-4-19-28}
\elib{http://elibrary.ru/item.asp?id=36707468}


Linking options:
  • http://mi.mathnet.ru/eng/vkam304
  • http://mi.mathnet.ru/eng/vkam/y2018/i4/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:51
    Full text:23
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020